Nurofen Cold and Flu Multi-Symptom Relief Tablets 200mg Ibuprofen 48 pack

NZ$32.99
Out of Stock
Nurofen Cold and Flu Multi-Symptom Relief Tablets 200mg Ibuprofen 48 pack

Size

48 Pack

Usage Advice

Take with water.
Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours).

Caution

Keep out of reach of children.

Contains

Ibuprofen 200mg + Phenylephrine Hydrochloride 5mg

Product Packaging

Carton

Product Packaging Dimensions

Height: 46mm, Width: 106mm, Depth: 35mm, Weight: 30g

Brand

Nurofen

NZ$32.99
Out of Stock